# SDR SWAA2022020124423

- Difficulty date: August 30, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 37,141 hours, 18,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HAS APPROX. 0.5 INCH CRACK ON CENTER BEAM IN RADIUS BELOW CAM BOX ASSY NEXT TO FWD INBD MOUNTING BOLT. / R&R FWD GALLEY SERVICE DOOR PER AMM 52-41-00. TAG NO: 283522 PN ON: 141A6516-7 SN ON: 000214 PN OFF: SN OFF: 001664
